MAUDE Adverse Event Report: MILTENYI BIOTEC GMBH CLINIMACS TUBING SET

MILTENYI BIOTEC GMBH CLINIMACS TUBING SET
Catalog Number 161-01
Medical Device Problem Code Missing Value Reason (3192)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/19/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer did not send tubing set or pictures of the tubing set back, nor did they fill out complaint questionnaire, therefore thorough investigation could not be performed.
 
Event or Problem Description
Upon setting up the clinimacs tubing set, on the clinimacs plus instrument and initiating the priming a leak below valve 5 was observed by the customer.A new tubing set was installed and the cell separation was properly performed.There was no risk to the patient.

Brand Name
CLINIMACS TUBING SET
Common Device Name
CLINIMACS TUBING SET
Manufacturer (Section D)
MILTENYI BIOTEC GMBH
friedrich-ebert-strasse 68
bergisch gladbach, 51429
GM  51429
MDR Report Key5510286
Report Number3005290010-2016-00054
Device Sequence Number16417974
Product Code OVG
UDI-Device Identifier04049934004834
UDI-Public04049934004834
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
BH110018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 03/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/13/2016
Device Catalogue Number161-01
Device Lot NumberB224
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/18/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1